Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello Wasif! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
I would suggest that you should discuss with your doctor about starting a beta blocker to help with the palpitations
I would also suggest that you should have thyroid function test as well to see if any hyperfunctioning thyroid is the reason for your palpitations and ectopics
I sincerely ***** ***** I have helped you,and that I have earned my 5-stars rating today.
Please remember to rate my service by selecting 5-stars at the top of the screen(rating me now does not close your question)
We can continue further till you are satisfied and you simply use the reply box to let me know
Thank you and regards
So considering the symptoms I would suggest that you need to be on beta-blocker drug
No nothing to worry about and no more tests for heart
No you don,t need any further test at present but only medicine to treat your symptoms
Yes it can occur with ectopics but good thing is that your heart looks good
yes that looks fine
please click 5-stars on top of your screen to rate my service